MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED LEFT SIZE D; PROSTHESIS, KNEE
Catalog Number 42530006701
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records was not performed.Investigation results concluded that the root cause of the reported event is attributed to non-device related factors as the patient sustained an external trauma which caused the reported complication leading to revision surgery.There were no allegations against the device prior to the incident.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h6; h11.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Approximately six (6) weeks post-implantation, the patient fell which resulted in loosening of the tibial component.Subsequently, the patient underwent revision surgery to replace the affected component without complication.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface medial congruent (mc) left 10 mm height: catalog#42512100410, lot#66680198; femur trabecular metal cruciate retaining (cr) narrow porous: catalog#42502206201, lot#66855503; all-poly patella cemented 29 mm diameter: catalog#42540200029, lot#66840236.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Approximately six (6) weeks post-implantation, the patient underwent revision surgery due to failure of the tibial component.Diligence is in progress for this event; to date no additional information has been reported.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21415120
Report Number0001822565-2025-00415
Device Sequence Number18443616
Product Code MBH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)340819(10)66908168
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42530006701
Device Lot Number66908168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/02/2025
05/20/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/31/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale